Did you know that most of us normally shed 50 to 100 hairs a day from our heads? According to Mayo Clinic experts, this usually doesn’t cause noticeable thinning of our scalp hair, however, because new hair is growing in at the same time. Hair loss actually occurs when this cycle of hair growth and shedding is disrupted for some reason. It’s thought to be related to one or more factors like family history, hormonal changes, medical conditions, or medications. I read recently about a list of medications commonly prescribed to heart patients that may also be linked to the distressing side effect of hair loss – especially since I’ve been noticing with some alarm that my own hair seems to be thinning at a scary rate! The reason that some meds may cause us to lose our hair is that they are toxic to hair follicles – the cells responsible for hair growth, says Dr. Sharon Orrange, a Clinical Associate Professor of Medicine at the University of Southern California, who listed a number of the drugs commonly associated with hair loss as a potential side effect. As she wrote in If you’ve been prescribed antidepressants to treat the commonly experienced situational depression associated with heart disease, you should be aware that certain medications used to treat depression and/or anxiety are also known to causefor example, significant stress can push large numbers of our hair follicles into that resting phase. Medications are designed to treat a variety of health conditions, but sometimes they can have unwanted side effects. Certain drugs can contribute to excess hair growth, changes in hair color or texture, or hair loss. Drug-induced hair loss, like any other type of hair loss, can have a real effect on your self-esteem. The good news is that in most cases, it's reversible once you stop taking the drug. Drugs cause hair loss by interfering with the normal cycle of scalp hair growth. During the anagen phase, which lasts for two to six years, the hair grows. During the telogen phase, which lasts about three months, the hair rests. What is clonidine used for Valtrex to prevent cold sores Nolvadex and clomid dosage Cipro lawsuit Metoprolol hair loss tips for women to. women can benefit. taking the drug metoprolol is a possible cause. Although metoprolol medication hair loss is. There are many rare but possible side effects of metoprolol, and hair loss, as this eMedTV article explains, is reported in less than 1 percent of people. Based on. There are many medications that can cause hair loss in some individuals, without. medications such as beta-blocker drugs e.g. atenolol, metoprolol and ACE. Alopecia, also commonly known as hair loss, can sometimes occur as a result of taking some medications. The effects typically become evident within several says or weeks of initiating or increasing the dose of a medication. The risk of drug-induced alopecia depends both on the type of medications taken and the individual response to it. Some drugs are strongly linked to causing alopecia and result in hair loss for most patients who take the drug, while other drugs may cause hair loss in some patients but not others. The hair loss that occurs as a result of medication use can affect all hair growing on the body. The scalp is the most commonly affected area, although patients commonly report the loss of hair from their eyebrows and eyelashes, particularly for those who are being treated with chemotherapy. The effects typically begin several weeks after the initiation of the therapy that causes hair loss. Many commonly prescribed prescription drugs can cause temporary hair loss, trigger the onset of male and female pattern baldness, and even cause permanent hair loss. Note that the drugs listed here do not include those used in chemotherapy and radiation for cancer treatment. Your doctor may not mention hair loss as a side effect of some drugs, so don't forget to do your own research and read the drug manufacturer's complete warnings. Your pharmacist can provide you with this information even before you fill a prescription. Many pill and medication guidebooks (sold in bookstores and pharmacies) are also excellent sources of complete information about prescription drugs. If your doctor prescribes any of the following drugs, ask if one that does not have hair loss as a possible side effect can be substituted. The drugs are listed by category, according to the conditions they treat, then by brand name first followed by the drug's generic name in parentheses. Can metoprolol cause hair loss Prescription Medications That Can Cause Hair Loss - Hair., Metoprolol and Hair Loss - Heart Disease Home Page Buy tretinoin gel australiaBuy tadacip online in indiaWhere to purchase lasix Metoprolol causing hair loss. Also some women just like many men can experience hair loss. He did tell me that the Metoprolol DOES cause hair loss. Metoprolol causing hair loss? - Heart Disease - MedHelp. Medications that Can Cause Alopecia / Hair Loss - News-Medical. Net. Is Your Medication Causing Hair Loss? These 11 Drugs Are. -.. Can bisoprolol fumerate cause complete hair loss? Asked by scampy789 Updated 17 April 2012 Topics high blood pressure, bisoprolol Both replies from you to the posted queries have basically steered away from the possibility of Metoprolol being the cause of the hair loss. on can be shut off w. Metoprolol side effects hair loss. have basically steered away from the possibility of Metoprolol being the cause of the hair loss. can cause hair loss.